MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER RAPID EXCHANGE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC - SPENCER RAPID EXCHANGE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number M00545820
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a tandem rx cannula tapered tip was used in the bile duct during a biliary catheterization procedure performed on (b)(6) 2016.According to the complainant, during the procedure, the radiopaque (ro) marker of the cannula was detached and remained inside the patient's bile duct.The physician successfully retrieved the detached piece using an extractor balloon.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional information relevant details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported to boston scientific corporation that a tandem rx cannula tapered tip was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2016.According to the complainant, during the procedure, the radiopaque (ro) marker of the cannula was detached and remained inside the patient's bile duct.The physician successfully retrieved the detached piece using an extractor balloon.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional information relevant details become available, a supplemental report will be submitted.***additional information as of january 10, 2017.*** the procedure was not completed due to this event.There were no patient complications reported as a result of this event.The patient's condition at the conclusion was reported to be stable.

Brand Name
RAPID EXCHANGE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6231165
Report Number3005099803-2017-00001
Device Sequence Number954619
Product Code GCJ
UDI-Device Identifier08714729301905
UDI-Public(01)08714729301905(17)20181031(10)19815758
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K970054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberM00545820
Device Catalogue Number4582
Device Lot Number19815758
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2017
Supplement Report FDA Received Date02/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;